advertisement
Question
Posted by: vincent | 2011/04/25

psoriasis and epinutin

I have a problem with Psoriasis and also prone to fungal infections
as a 14 year old I suffered a convulsion and took epinutin 50mg three times daily for three years. I was reading recently that the drug can reduce the skin/ body''s production vitamin D .I wanted to know if this could have an added affect. The skin problem began to manifest itself two years after first taking the drug. Also, in the last year I have developed recurring iritis . Any help most appreciated. I am aged 51

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Vincent
Psoriasis is a hereditary disease and not caused by medications. Certain drugs can make your skin more dry, which can aggravate the symptoms but it won't cause the psoriasis. Iritis is often an auto-immune disease caused by antibodies causing an inflammation in the eye. Psoriasis can cause iritis in some cases. You probably need a dermatologist and opthalmologist working together managing your psoriasis.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Vincent hawkins | 2011/04/29

thank you Dr Bets! It I think psoriasis and the iritis go hand in hand re the auto immune system . Thanks for your advice .

Reply to Vincent hawkins
Posted by: Cyberdoc | 2011/04/25

Hallo Vincent
Psoriasis is a hereditary disease and not caused by medications. Certain drugs can make your skin more dry, which can aggravate the symptoms but it won't cause the psoriasis. Iritis is often an auto-immune disease caused by antibodies causing an inflammation in the eye. Psoriasis can cause iritis in some cases. You probably need a dermatologist and opthalmologist working together managing your psoriasis.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement